Thank you for your query at DoctorSpring.com
I understand your concern.
The good news is all your hormones are in the normal range and that is a good sign. In fact your testosterone, the main hormone contributing towards your libido is also in good range.
The other possible reasons for low libido will be chronic diseases such as diabetes, hypertension, high cholesterol, depression ( e.t.c ). You have been taking Lexapro and as you said even before that you had this libido issue. But as you yourself know, excessive stress and anxiety will cause low libido by itself. So even before taking the drug you had those conditions which predispose to lower libido in males.
As you said you're in good shape, i am ruling out the chronic diseases and also the fact that you're so young makes it unlikely.
A lot of people face such anxiety or stress issues. In fact one study says, in young men psychological factors contribute highly to lower libido. So now it is up to you to overcome this anxiety and turn into a more confident and positive human being. These mood enahncer drugs such as Lexapro, work well in curbing the anxiety/depression,but they do affect your libido. I know it sounds old school, but in such cases of anxiety yoga and meditation is extremely helpful. As is a healthy lifestyle.
I feel you can overcome your psychological barriers and you will have a good sexual life.
Hope this was helpful,
Patient replied :
Thank you for the help. I have already felt better the second you responded, I guess that proves it that it is psychological all along.
I'll work on myself and overcome the barriers. Thank you.